# SDR CALA2025120211689

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 94,764 hours, 19,779 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRSPEED INDICATION ON BOTH CAPT'S AND FO SIDES LIMITED TO 265 KTS PER CREW REPORT.  ON ARRIVAL, INSPECTED E&E COMPARTMENT AND FOUND S591 ALTERNATE VMO/MMO SWITCH IN ALTERNATE POSITION. THIS POSITION LIMITS VMO/MMO BARBER POLES. POSITIONED SWITCH TO NORMAL AND SAFETIED SAME. NO FURTHER DEFECT NOTED.
